72.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptin and throbbing head

1 REPLY 1
Cat5
Member

Re: Herceptin and throbbing head

Sorry to hear you're in pain. Just a thought, but could it be dehydration? I know the chemo can dehydrate and this weather (assuming your in the hot bits of the UK) doesn't help.

Hookiem
Member

Herceptin and throbbing head

Hi, i have been having a throbbing head for the last few weeks, since i had my final docetaxel and 3rd herceptin together and it got worse after my 4th herceptin on its own just over 2 weeks ago. It is not like a headache but a constant throbbing at the back of the head. I have tried various painkillers, i have seen my onc, had blood test and CT scan all ok, now I am waiting for Mri in just over a week's time. I have tried steriods also but they don't seem to work, my last appointmenta with onc, she suggested that it may be the herceptin but cannot be 100% sure. Has anyone else experienced this at all? I cannot be the only one out there who is having this throbbing head!